Normality of the maximum principle for nonconvex constrained Bolza problems - Université de Bretagne Occidentale Access content directly
Journal Articles Journal of Differential Equations Year : 2007

Normality of the maximum principle for nonconvex constrained Bolza problems

Dates and versions

hal-04404450 , version 1 (18-01-2024)

Identifiers

Cite

Piernicola Bettiol, Hélène Frankowska. Normality of the maximum principle for nonconvex constrained Bolza problems. Journal of Differential Equations, 2007, 243 (2), pp.256-269. ⟨10.1016/j.jde.2007.05.005⟩. ⟨hal-04404450⟩
10 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More